# SDR CWQA20120302

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N181J
- Make and model: Cndair CL6002B16
- Aircraft serial: 5433
- Aircraft time: 3,851 hours, 1,998 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124A
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 3,851 hours, 1,998 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT LOST PRESS IN NR 1 HYD SYSTEM, CHECK LIST FOLLOWED, CONTINUED APPROACH AND SCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  MAINTENANCE EVALUATION REVEALED BAD O-RING UNDER NR 1 HYD RESERVOIR IN BETWEEN PSI LINE AND TRANSMITTER, REMOVED AND REPLACED.  ALSO REPLACED NR 1 ENGINE DRIVEN HYD PUMP, PRESSURE HOSE, O-RINGS AND ASSOCIATED PACKINGS. OPS AND LEAK CHECK GOOD.
